# SDR AALA202304272612

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A320*
- Aircraft serial: 7013
- Aircraft time: 19,808 hours, 7,853 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 2079113AD
- Part serial: 1631696
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 20,481 hours, 7,860 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL, DURING CLIMBOUT CABIN VERTICAL SPEED INSTABLE -450 TO +900, OUTFLOW VALVE FLUCTUATING ON SYSTEM 2. THE AIRCRAFT LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #2 CABIN PRESSURE CONTROLLER 12HL AND ACCOMPKISHED A SATISFACTORY OPERATIONAL CHECK PER TSM 21-31-00-810-868-A WITH NO FAULTS NOTED.
